# SDR ASAA2023010541434

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 26,706 hours, 8,234 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Lavatories
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ALL LAVS NOT FLUSHING. GROUNDED - YES. AIRTURNBACK -- FOUND CIRCUIT BREAKER C11 P91 PANEL OPEN. (VACUUM WASTE CONT). RESET CIRCUIT BREAKER IAW B737-900AMM 20-60-05. OPS CKS NORMAL.
